advertisement
Question
Posted by: TC | 2010-08-12

No period - Could it be the antibioartics

I have just finished a 10 day course of antibioartics (for bronchitus) and I am wondering if this could be the reason that my periods have not started. I am currently taking Minerva and I am already on the white pills. I know I am not pregnant.

Your advice would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are sure that you are not pregnant, then it could be the antibiotics. They do interfere with the efficacy of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-14

If you are sure that you are not pregnant, then it could be the antibiotics. They do interfere with the efficacy of the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement